MathSciNet Relay Station
MathSciNet bibliographic data
MR376479 (51 #12654) 06A50
Davis, G. Orthogonality relations on abelian groups. J. Austral. Math. Soc. 19 (1975), 173–179.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement